# SDR DU4R2008189

- Difficulty date: January 21, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N289MT
- Make and model: Boeing 727
- Aircraft serial: 22467
- Engine: Pwa JT8D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720a S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304002 N/R 26446 DEEP DENT AT FLANGE AREA BS 720A S24 - 25L IN FWD PIT LT SIDE.REPAIRED BY CUTTING OUT DENT, FABRICATED FRAME REPAIR 8.5 INCH X 3 INCH X 1 INCH FROM 7075-T6 .063 INCH IAW SRM 51-40-3 FIG. 1, 51-30-2 AND 51-10-2 PARA. 2.
